On Solutions of Generalized Implicit Equilibrium Problems with Application in Game Theory

Document Type : Research Paper


1 Department of Mathematics, Kermanshah Branch, Islamic Azad University, Kermanshah, Iran

2 Department of Mathematics, Razi University, Kermanshah, 67149, Iran.



In this paper, first a brief history of equilibrium problems(EP) and generalized implicit vector equilibrium problems(GIVEP) are given. Then some existence theorems for GIVEP are presented, also some suitable conditions in order the solution set of GIVEP is compact and convex for set-valued mappings whose are a subset of the cartesian product of Hausdorff topological vector space and their range is a subset of a topological space values (not necessarily locally convex or a topological vector space). In almost all of published results for GIVEP the set-valued mappings are considered from a topological vector space(locally convex topological vector space) to a topological vector space while in this paper the range of the set-valued mappings are a subsets of a topological spaces. As applications of our results, we derive some suitable conditions for existing a normalized Nash equilibrium problems when the number of players are finite and the abstract case, that is infinite players. Finally, a numerical result, as an application of the main results, is given.
The method used for proving the existence theorems is based on finite intersection theorems and Ky-Fan’s theorem. The results of this paper, can be considered as suitable generalizations of the published paper in this area.


[1] Ansari, Q.H., Oettli, W., and Schlager, D., A generalization of vector equilibria, Mathematical Methods of Operations Research, 1997, 46, P.147–152.
[2] Barbagallo, A., and Mauro, P., An inverse problem for the dynamic oligopolistic market equilibrium problem in presence of excesses, Procedia - Social and Behavioral Sciences, 2014, 108, P. 270 – 284.
 Doi: 10.1016/j.sbspro.2013.12.837.
[3] Blum, E., and Oettli,W.,  From optimization and variational inequalities to equilibrium problems, The Mathematics Student, 1994, 63, P.123–145.
[4] Eshaghi Gordji, M., and Askari, Gh., Hyper-Rational Choice and Economic Behaviour, Advances in mathematical finance and applications, 2018, 3(3), P. 69-76, Doi:10.22034/amfa.2018.544950.
[5] Fan, K., Some properties of convex sets related to fixed point theorems, Math. Ann 1984, 266, P.519–537.
[6] Hadjisavvas, N., and Schaible, S., From scalar to vector equilibrium problems in the quasimonotone case, J. Optim. Theory Appl, 1998, 96(2), P.297–309.
[7] Halimia,S.M., and Farajzadeh, A.P., On Vector Equilibrium Problem with Generalized Pseudomonotonicity, Advances in mathematical finance & applications, 2019, 4(2), P. 65-74, Doi: 10.22034/amfa.2019.583570.1170.
[8] Huang, N.J., Li, J., and Thompson, H.B., Implicit vector equilibrium problems with applications, Math. Comput. Model, 2003, 37, P.1343–1356,  Doi:10.1016/S0895-7177(03)90045-8.
[9] Karamian, A., and Lashkaripour, R., Existence of Solutions for a New Version of Generalized Operator Equilibrium Problems, Filomat, 2018, 32(13), P. 1-10.
[10] Lohawech, P., Kaewcharoen, A., and  Farajzadeh, A., Algorithms for the common solution of the split variational inequality problems and fixed point problems with applications, Journal of inequalities and applications, 2018, 358(1), P.1-17, Doi:10.1186/s13660-018-1942-1.
[11] Mohammaddoost, A., Falah Shams, M. F., Eshaghi Gordji, M., and Ebadiand, A., Evaluating the Factors Affecting on Credit Ratings of Accepted Corporates in Tehran Securities Exchange by Using Factor Analysis and AHP, Advances in Mathematical Finance and Applications, 2021, 6(1), P.161-177. Doi:10.22034/AMFA.2020.1899553.1421.
[12] Munkong, J., Ungchittrakoola, K., and Farajzadeh, A., An inertial extragradient subgradient method for solving bilevel equilibrium problems, Journal of Computational Analysis and Applications, 2021, 29(5), P.995-1010.


 [13] Noor, M.A., and Oettli, W., On generalized nonlinear complementarity problems and quasi equilibria, Matematiche, 1994, 49, P.313–331.
 [14] Noor, M.A., and Oettli, W., On general nonlinear complementary problems and quasi-equilibria, Le Mathematiche, 1991, 49(2), P.281–286.
[15] Promsinchai, P., Farajzadeh, A., and  Petrot, N., Stochastic Heavy-Ball Method for Constrained Stochastic Optimization Problems, Acta Mathematica Vietnamica, 2020, 45, P.501–514.
[16] Rama, T., Khanna, A. K., On Generalized Implicit Operator Equilibrium Problems, Filomat, 2019, 33(12), P.3823–3831,  Doi:10.2298/FIL1912823R.
[18] Song, W., On generalized vector equilibrium problems, J. Compu. Appl. Math, 2002, 146, P.167- 177,  Doi:10.1016/S0377-0427(02)00426-0.
[19] Tan, N.X., Quasi-variational inequalities in topological linear locally convex Hausdorff spaces, Math. Nachr, 1985, 122, P.231–245.
[20] Yuan, X.Z., KKM Theory and Applications in Nonlinear Analysis, 1999, Dekker, New York.
[21] Zangenehmehr, P., Farajzadeh, A.P., Vaezpour, S.M., On fixed point theory for generalized contractions in cone metric spaces via scalarizing, Chiang Mai Journal of Science, 2015, 42 (4), P.1038-1043.
Volume 7, Issue 2
April 2022
Pages 391-404
  • Receive Date: 11 July 2021
  • Revise Date: 01 October 2021
  • Accept Date: 31 October 2021
  • First Publish Date: 18 November 2021